# SDR AALA20150206001

- Difficulty date: January 23, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 60,732 hours, 7,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200036101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OVERHEAD CUT OUT EXIT SIGN BROKEN.  R & R R1 DOOR OVERHEAD CUT OUT EXIT SIGN IAW AMM 33-51-01 & OPERATIONAL CHECKED IAW AMM 33-51-00.  SYS CHECKED NORMAL.
